# SDR DALA2023111309289

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0058733) FWD CARGO L/H SIDE ZEE CHANNEL HAS EVIDENCE OF CORROSION ON SURFACE LOCATED AT MULTIPLE AREAS FROM STA 480 TO 500L.
